# SDR DALA109323220

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 58,168 hours, 25,752 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND AISLE FLOORBOARD PANEL 241JF DELAMINATED. REPLACED FLOOR PANEL IAW AMM 53-22-12-400-001.
